# SDR ASOA20130521159V

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 29,391 hours, 16,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT UPPER SEAT TRACK SUPPORT HAS CORROSION AT FRAME 50.  MX PERFORMED REPAIR AND INSTALLED FABRICATED DOUBLER REPAIR AT RT UPPER SEAT TRACK SUPPORT AT FRAME 50 IAW EC5320-01522, REV B.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
